# SDR ASAA2017032620275

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,168 hours, 11,323 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Failed
- Location: Nr 2 Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, STRAIGHT AND LEVEL FLIGHT AT FL340 IN SMOOTH AIR,  NR 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED FOR APPROXIMATELY ONE MINUTE.  AS QRH WAS BEING ACCOMPLISHED LIGHT EXTINGUISHED BEFORE PUMP BEING TURNED OFF.  ACFT GROUNDED. REMOVED AND REPLACED PRESSURE SWITCH FOR RIGHT AFT FUEL BOOST PUMP IAW AMM 28-42-11. OPS TESTED GOOD, LEAK CHECKED GOOD.
